# SDR R61A202001250074

- Difficulty date: January 8, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR FWD FINGER DOUBLER HAS CHAFFE DAMAGE AT FRAME 24. REMOVED AND REPLACED FWD CARGO DOOR
FWD FINGER DOUBLER. REF: EMB SRM 51-40-08. RESTORED SURFACE PROTECTION PER SRM 51-23-04, 51-23-05, 51-23-06 CPM 51-25-00. A/C REMAINS IN CHECK.
